Effects of a parameter on a nonsymmetric algebraic Riccati equation

Linzhang Lu*, Kwok Po NG

*Corresponding author for this work

Research output: Contribution to journalJournal articlepeer-review

5 Citations (Scopus)


In this paper, we are interested in a nonsymmetric algebraic Riccati equation arising in transport theory. The effects of a parameter α on the minimal positive solution X*(α) of this equation are studied. We show that X*(α) decreases in α only when α is close to one and X*(α) cannot attain its maximum for α ∈ [0, 1). A matrix lower bound and a matrix upper bound for X*(α) are also given.

Original languageEnglish
Pages (from-to)753-761
Number of pages9
JournalApplied Mathematics and Computation
Issue number2 SPEC. ISS.
Publication statusPublished - 15 Jan 2006

Scopus Subject Areas

  • Computational Mathematics
  • Applied Mathematics

User-Defined Keywords

  • M-matrices
  • Minimal positive solution
  • Nonsymmetric algebraic Riccati equation


Dive into the research topics of 'Effects of a parameter on a nonsymmetric algebraic Riccati equation'. Together they form a unique fingerprint.

Cite this